# SDR AALA202311290195

- Difficulty date: September 22, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND EMERGENCY EXIT DOOR UPPER EMERGENCY EXIT LIGHT SIGNS (2 EACH) DO NOT WORK CORRECTLY IN PASSENGER CABIN. REPLACED EMERGENCY EXIT LIGHT SIGNS PER AMM 33-51-16 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
